# SDR EE4Y1012009

- Difficulty date: December 30, 2010
- Submitted: December 30, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N786TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53123
- Aircraft time: 40 hours, 39 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(EE4Y) DURING STRUCTURAL INSP, REPORTED AT UPPER EXTERNAL FUSELAGE BETWEEN STA 55 AND STA 62 AT +Z15 RT SIDE SKIN WITH DENT.
